# SDR SCNA96436

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY BATTERY POWER SUPPLY FAILED EMERGENCY LIGHTING SELF TEST.  REMOVED AND REPLACED FORWARD POWER SUPPLY BATTERY PACK AND OPS CHECKED GOOD.
